Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

You've gotta use it for at least 6-8 weeks to judge. You've seen no improvement at all? It works wonders for some and doesn't work shit for others.

Give it another 2 weeks then consult your derm. Next step could possibly be tazorac.

Link to comment
Share on other sites

i hear tazorac is a lot better than retin-a. i'm using tazorac now. been on it for eight weeks. i was still dissappointed by week 6, but things have gotten much better. you've gotta stick with it!

Link to comment
Share on other sites

I've been on retin-a micro for 3 months now, and by about the 8th or 9th week I was practically clear, and it stayed that way for 3 weeks, and about a week ago I got a ton of whiteheads back, and even a few pimples. Now it seems like it just keeps coming...the thing is, right before I broke out, I stopped using retin-a (and even washing my face, for that matter) for 3 days because I was on vacation. Does anyone know if stopping facial care for just 3 days could make my skin go from pretty good to not so good just like that? Otherwise I could blame stress, maybe, but nothing else comes to mind! dry.gif

Link to comment
Share on other sites

I've been on retin-a micro for 3 months now, and by about the 8th or 9th week I was practically clear, and it stayed that way for 3 weeks, and about a week ago I got a ton of whiteheads back, and even a few pimples. Now it seems like it just keeps coming...the thing is, right before I broke out, I stopped using retin-a (and even washing my face, for that matter) for 3 days because I was on vacation. Does anyone know if stopping facial care for just 3 days could make my skin go from pretty good to not so good just like that? Otherwise I could blame stress, maybe, but nothing else comes to mind! dry.gif
Link to comment
Share on other sites

Yep, after 2 months I had gotten rid of almost all my whiteheads, and all but a couple zits...BUT I still had god awful red marks from hell, and still do, and I have no idea how to get rid of the damn things...plus the acne's back to a certain extent...grrrrrr mad.gif

Does retin-a really help red marks fade? My derm said it would when I complained about them, but it doesnt seem like it has...

Link to comment
Share on other sites

Been on it for a little over a week so too early to tell, but my goal is to be clear by about beginning of October.. Also using oral medication though (mino).. I think it works for most cases if used for the full course, stick with it!

Link to comment
Share on other sites

thanks for all the info. guys smile.gif I've been taking doxycycline 100 mg twice daily along with the retin-a for 5 weeks now. I was hoping I would be clear by now, but hopefully by week 8 things will look better. I'll keep you all posted smile.gif

Link to comment
Share on other sites

Well, I am now in my 7th week and I am seeing some improvements but still breaking out a bit on my chin area (mostly whiteheads that come and dry up quickly and leave). From week 1 - 5 it was HORRIBLE but I am seeing slow but steady improvements.

I use the Retin A Mico at night, wash with a blackhead scrub, use ACV at times and also use BP during the day with a nice coating of Sun screen.

Aurelia

Link to comment
Share on other sites

Well, I am now in my 7th week and I am seeing some improvements but still breaking out a bit on my chin area (mostly whiteheads that come and dry up quickly and leave). From week 1 - 5 it was HORRIBLE but I am seeing slow but steady improvements.

I use the Retin A Mico at night, wash with a blackhead scrub, use ACV at times and also use BP during the day with a nice coating of Sun screen.

Aurelia

Link to comment
Share on other sites

I've been taking doxycycline 100 mg twice daily along with the retin-a for 5 weeks now. I was hoping I would be clear by now, but hopefully by week 8 things will look better. I'll keep you all posted smile.gif
Link to comment
Share on other sites

i'm on the same stuff u're on, but i'm taking birth control as well. it's only been a couple of weeks, i have no clue whether any of this is helping, can't really tell. hope it works for both of us. it's a bother taking pills and what not.
Link to comment
Share on other sites

man retin-a micro is the devil.

at first its kinda bad and your red and itchy and broken out then like ur second month or so u lookn good! then its just down hill from there b/c of all the irritaion it caused it makes ur skin oily and therefore breakout.

this is just what hapened to me and i kno a few other ppls that didnt like it either.

Link to comment
Share on other sites

Did your derm say it's okay to use BP while on Retin-A? I wasn't sure if the two effect each other or not, but the website reccommends not to use it with the interaction of BP

Link to comment
Share on other sites

WOW you and I are on the EXACT same things. What week are you in now? I am on week 7 and seeing improvement...stick with it until the 3rd month and see what comes of it

Link to comment
Share on other sites

man retin-a micro is the devil.

at first its kinda bad and your red and itchy and broken out then like ur second month or so u lookn good! then its just down hill from there b/c of all the irritaion it caused it makes ur skin oily and therefore breakout.

this is just what hapened to me and i kno a few other ppls that didnt like it either.

Link to comment
Share on other sites

WOW you and I are on the EXACT same things. What week are you in now? I am on week 7 and seeing improvement...stick with it until the 3rd month and see what comes of it
Link to comment
Share on other sites

I am on Retin-A 0.4% smile.gif slowly but surely my face is looking better. I did have bad flaking in the beginning 1-4 weeks but now there are no side effects at all.

Aurelia

Link to comment
Share on other sites

Well, I am now in my 7th week and I am seeing some improvements but still breaking out a bit on my chin area (mostly whiteheads that come and dry up quickly and leave).  From week 1 - 5 it was HORRIBLE but I am seeing slow but steady improvements.

I use the Retin A Mico at night, wash with a blackhead scrub, use ACV at times and also use BP during the day with a nice coating of Sun screen.

Aurelia

Did your derm say it's okay to use BP while on Retin-A? I wasn't sure if the two effect each other or not, but the website reccommends not to use it with the interaction of BP

Link to comment
Share on other sites

WOW you and I are on the EXACT same things. What week are you in now? I am on week 7 and seeing improvement...stick with it until the 3rd month and see what comes of it

That's cool that we're on the exact same meds! Please keep me posted on your progress smile.gif

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×